# SDR RRXA98482

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 133171
- Condition: Punctured
- Location: Bs 1423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOOR PANEL AT STA 1423 BL 0 PUNCTURED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH SK98541 AND DC-8 SRM 51-1-21, AREA TREATED IAW DC-8 SRM 51-1-8.
